# SDR C77A2018091300001

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000244
- Aircraft time: 12,331 hours, 27,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Chafed
- Location: Fuselage
- Part time: 12,331 hours, 27,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OR DAMAGE HAS BEEN DISCOVERED ON THE FWD CARGO (FWD P/N 170-67115-001) AND/OR (AFT P/N 170-67115-002) FINGER DOUBLERS ON SEVERAL AIRCRAFT DURING BASIC CHECK. THESE FITTINGS ARE PSE, REPLACEMENT OF THESE FITTINGS AS A MAJOR REPAIR. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED FWD CARGO (FWD AND AFT FINGER DOUBLERS) BY PART REPLACEMENT (TABLE 2). THE REPLACEMENT IS ACCOMPLISHED USING PRODUCTION DRAWINGS AND SRM CHAPTER 51 PROCEDURES.
